Change search
ReferencesLink to record
Permanent link

Direct link
Asymptotic properties of high order spacings under dependence assumptions
Umeå University, Faculty of Science and Technology, Mathematical statistics.
Umeå University, Faculty of Social Sciences, Umeå School of Business and Economics (USBE), Statistics.
2000 (English)In: Mathematical Methods of Statistics, ISSN 1066-5307, Vol. 9, no 4, 437-448 p.Article in journal (Refereed) Published
Abstract [en]

Strong limit theorems are proved for sums of logarithms of spacings of increasing order when the observations satisfy a phi-mixing or an alpha-mixing condition. Applications of the results in goodness of fit and parametric estimation problems are discussed.

Place, publisher, year, edition, pages
Allerton Press , 2000. Vol. 9, no 4, 437-448 p.
Keyword [en]
High order spacings, goodness of fit, maximum spacing method, phi-mixing and a-mixing sequences.
National Category
Probability Theory and Statistics
Research subject
Mathematical Statistics
URN: urn:nbn:se:umu:diva-63700OAI: diva2:582401
Available from: 2013-01-04 Created: 2013-01-04 Last updated: 2014-01-20Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Yu, JunEkström, Magnus
By organisation
Mathematical statisticsStatistics
In the same journal
Mathematical Methods of Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 54 hits
ReferencesLink to record
Permanent link

Direct link